# SDR GTIA9700109

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Condition: Broken
- Location: Aft Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT CARGO CENTERLINE BOTTOM OF AFT BULKHEAD AT CARGO FLOOR BRACKET BROKEN.  FABRICATED BRACKET PER SRM 51-10-1.  REMOVED BROKEN BRACKET AND INSTALLED NEW PER SRM 51-30-02.  (M)
